MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. EXTENSION SET, 7 INCH, CLAVE CONNECTOR, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. EXTENSION SET, 7 INCH, CLAVE CONNECTOR, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 126600490
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.If additional information becomes available a supplemental report will be submitted.
 
Event or Problem Description
The event involved an extension set, 7 inch, clave connector, secure lock where a report stated that the type of event was serious injury due to exposure to body fluids on patient in radiology being given iv contrast.The clave 7 inch extension set in use in the iv line blew out, spraying contrast and blood and it was the third time happened of the extension set.There was a patient involvement and reported a serious injury.
 
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for investigation.The complaint of split set could not be confirmed by investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The lot history was reviewed, no relevant nonconformities were identified that may have contributed to the reported complaint.

Brand Name
EXTENSION SET, 7 INCH, CLAVE CONNECTOR, SECURE LOCK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20863255
Report Number9615050-2024-00877
Device Sequence Number8592166
Product Code FPA
UDI-Device Identifier10887787005612
UDI-Public(01)10887787005612(17)270401(10)13899183
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K151969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number126600490
Device Lot Number13899183
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IV CONTRAST FROM RADIOLOGY, MFR UNK
Patient SexUnknown